# SDR FDEA201202250684

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DR LOWER GATE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DET VII,   INSTALLED NEW LOWER GATE IAW AMM 52-11-38-4 AND DWG 146N6106.  MAJOR REPAIR.
